World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Asian-European Journal of Mathematics cover

Volume 05, Issue 04 (December 2012)

No Access
TRIANGULAR MATRIX REPRESENTATION OF SKEW GENERALIZED POWER SERIES RINGS
  • 1250027

https://doi.org/10.1142/S1793557112500271

No Access
MP-CLOSED SUBSETS IN BASIC ALGEBRAS
  • 1250048

https://doi.org/10.1142/S1793557112500489

No Access
REGULAR WEAK PROJECTION HYPERSUBSTITUTIONS
  • 1250049

https://doi.org/10.1142/S1793557112500490

No Access
FIXED POINT THEOREMS IN NON-ARCHIMEDEAN MENGER PM-SPACES USING COMMON PROPERTY (E.A)
  • 1250050

https://doi.org/10.1142/S1793557112500507

No Access
SOME VARIETIES OF LIE RINGS
  • 1250051

https://doi.org/10.1142/S1793557112500519

No Access
SOME PROPERTIES ON A CERTAIN CLASS OF MEROMORPHIC FUNCTIONS RELATED TO CHO–KWON–SRIVASTAVA OPERATOR
  • 1250052

https://doi.org/10.1142/S1793557112500520

No Access
SP-INJECTIVITY OF MODULES AND RINGS
  • 1250053

https://doi.org/10.1142/S1793557112500532

No Access
ON FIRST-ORDER NECESSARY CONDITIONS FOR OPTIMALITY OF REGULAR GENERALIZED SEMI-INFINITE PROGRAMMING
  • 1250054

https://doi.org/10.1142/S1793557112500544

No Access
A GRAPHICAL TECHNIQUE TO FIND THE PERMUTATION REPRESENTATION OF THE TRIANGLE GROUPS △(2, 3, k)
  • 1250055

https://doi.org/10.1142/S1793557112500556

No Access
EXPONENTIAL CONVEXITY FOR DIVIDED DIFFERENCES RELATED TO HERMITE–HADAMARD INEQUALITIES
  • 1250056

https://doi.org/10.1142/S1793557112500568

No Access
σ-IDEALS OF ALMOST DISTRIBUTIVE LATTICES
  • 1250057

https://doi.org/10.1142/S179355711250057X

No Access
MAL'CEV–NEUMANN SERIES OVER ZIP AND WEAK ZIP RINGS
  • 1250058

https://doi.org/10.1142/S1793557112500581

No Access
BOUNDS FOR THE DIMENSION OF THE SCHUR MULTIPLIER OF A PAIR OF NILPOTENT LIE ALGEBRAS
  • 1250059

https://doi.org/10.1142/S1793557112500593

No Access
PARTIAL GROUP ACTIONS ON SEMIALGEBRAS
  • 1250060

https://doi.org/10.1142/S179355711250060X

No Access
ON THE IRREDUCIBLE REPRESENTATIONS OF SOLUBLE GROUPS OF FINITE RANK
  • 1250061

https://doi.org/10.1142/S1793557112500611